Jump to content

Suicidal thoughts- Clonazepam


chrismo
 Share

Recommended Posts

Okay, I've been on Clonazepam for a while now. On the whole, it has helped me a lot and I generally feel a lot better. However, recently I have been getting suicidal thoughts again out of nowhere. It makes no sense as things seems to be improving somewhat. I can only assuming its a side-effect of the medication. I really don't want to discontinue it, though, as I was feeling close to edge before taking it; it was effectively life-saving. Dilemma.

  • Upvote 2
Link to comment
Share on other sites

Months ago, when I used to take klonopin occasionally i suffered from major mood swings that produced that kind of suicidal thoughts (HPPD isnt my only problem: D). But when i start taking a low dose those thoughts were disappearing regularly. My fear now is to develop tolerance, something that hasnt happened yet.

How long are you taking klonopin and what is the dose?

Link to comment
Share on other sites

I definitely am getting a tolerance. A few times now I've done the few beers with the meds trick to increase the effect.

I don't exercise much at the moment. Keep meaning to get back into that.

I've been taking it for about a month now. 1.5-3mg.

The suicidal thoughts seem to be accompanied by a general disregard for my own safety and a complete lack of fear about...anything. Which I find really weird.

Link to comment
Share on other sites

I get that disregard for my safety. Probably more so years ago. I ended up with three titanium screws in my face after getting drunk and challenging a big massive guy to fight cos I thought fuck it. I dont care. Broken eye socket, broken cheekbone broken jaw and a wee broken nose opened my eyes a bit. Funny thing was when he was kicking me in the face full force I could just hear someone laughing and realised it was me. It was trying to enrage him lol.

Exercise is in the top 3 methods off warding off hppd in my opinion. But it can be counter productive if you overtrain.

Link to comment
Share on other sites

Wow, thats crazy 3rdTour.

I get suicidal with or without klonopin or any meds for that matter.

I am actually very unhappy right now as we speak.

I feel i like my "manhood", has shrunk (lol, seriously) and i am less potent.

I have asymmetry in my face. My hair line is moving back. etc. etc. etc. etc.

I could go on forever.

I wanna cry but my emotions are so f'ed and i am out of touch with them. Plus, i am mental.

So some people's problems can be worse than others.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.